Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have cold, headache. Taken Cold Clear and Dyclam. Have I taken an overdose?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am having cold and mild headache, took COLD CLEAR (COLDACT) 2 capsules by error instead of 1 by pharmist information, also took Dyclam 1 capulse, all after food. Is COLD CLEAR 2 capusule consumption over dose? after 30 mintues I feel OK with slight nasal clearing, any precaution to be taken, please advice.
Posted Mon, 21 May 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 34 minutes later
Thanks for posting your query.
Consumption of two capsules of cold clear instead of one by mistake does not amount to the overdose of the drug. It is not likely to have any adverse effect on you except for an increased tendency of sleepiness.
Please do not worry. You need to be careful next time and do not take any more doses for next 12 hours.
Please be careful next time and avoid self medication to prevent any such untoward happenings.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Have cold, headache. Taken Cold Clear and Dyclam. Have I taken an overdose? 16 minutes later
Thanks Doctor for valid advice, I refered few websites sayin over dose can affect liver and needs stomach clearing - as I am HB-B carrier (not feel any time ill on liver account) is there any special care on medicines for common cold,fever,antibiotics.
Answered by Dr. Praveen Tayal 8 hours later
Thanks for writing again.
Being a hepatitis B carrier you need to be more careful in taking medicines that do affect liver function considerably like cholesterol lowering drugs, anti tubercular medicines, etc.
Do not take too many medicines at the same time.
Try to avoid fatty and spicy food.
Drink plenty of fluids while taking medicines.
The medicines for cold and fever are comparatively safe. You can take them as per the recommended dose.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor